MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP HUDSON/MODIFIED TRINKLE ATTACHMENT; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP HUDSON/MODIFIED TRINKLE ATTACHMENT; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 6203135000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was determined to have a fractured tibial plateau, 10 days after a hemi-knee surgery involving this device.The patient will undergo a revision surgery.
 
Additional Manufacturer Narrative
Updated information: b5; d2; d4.
 
Event or Problem Description
It was reported that the patient presented 10 days after a hemi-knee procedure with a fractured tibia plateau.The patient underwent a knee revision.The injury appears to result from a multi-factorial event.The injury may be related to the knee replacement itself, as periprosthetic fractures (ppf) can occur due to factors like poorly fitting implants, malalignment, or the patient's condition (e.G., osteoporosis or prior trauma).Additionally, excessive force or tibial resection during the procedure could lead to further fracture or complicate bone quality, particularly in osteoporotic patients, increasing the risk of a periprosthetic fractures.

Brand Name
HUDSON/MODIFIED TRINKLE ATTACHMENT
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key20847415
Report Number3015967359-2024-02379
Device Sequence Number3928598
Product Code HWE
UDI-Device Identifier04546540501684
UDI-Public(01)04546540501684
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6203135000
Device Lot Number16280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown